# SDR DHL9671527D

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT BAGGAGE VERTICAL BEAM AT BS 1183 RBL 8 IS CRACKED.  INSTALLED REPAIR PER S/B 53-0175.
